Yes it does.
My son has been taking Depakote and Lamictal together for 2-3 months and was just diagnosed with Nystagmus. I just started looking into this but when I get more answers I will post them.
Salivary stones can cause the parotid gland to become enlarged. These stones can cause pain to occur when eating certain foods and should be removed.
Gravity, genetics and pregnancy cause changes to the breast which effect their appearance, shape and firmness.
It's possible. Hormonal birth control pills contain a synthetic estrogen. Because estrogen is a female hormone, it can cause breast tissue enlargement or overall weight gain. It depends on which brand of pill you take and what active ingredients are in it because some are more apt to cause weight gain than others.In short, yes, it could- but you're more likely to experience overall weight gain than just on the butt.
Laryngitis, Pharyngitis and several other ailments can cause swollen throat and hoarse voice - but not soreness of the throat. Almost all of them are transient and self - limiting, though. You know the drill: Rest, lots of liquids, and aspirin or ibuprofen.
No, consuming Vitamin D does not cause breast growth or enlargement.
About 5% of women complain of breast tenderness on Mirena.
No def not. They are good if you need to do #2 though. Keeps you regular.
Some antibiotics can cause Gynecomastia, or abnormal breast enlargement in males. Metronidazole, an antibiotic medication often used to treat bacterial infections, might increase the risk of gynecomastia, as well as isoniazid, an antibiotic for the treatment of tuberculosis.
Many things can cause breast tenderness. At 10 days post menstruation you should be near ovulating which the fluctuation in hormones related to that could cause you breast to be sore. Also, stress has an effect on hormones and that could cause soreness as well. So could a new medication or vitamin. Hope this helped!
There is little to no evidence to support the claims that breast enlargement pills work. While there is a chance that they will work, there is no evidence that they are safe. For those pills that have estrogen like effects, they could possibly cause uterine cancer.
Outside of hormonal changes around ovulation and menstruation, breast soreness could be due to pregnancy. Breast soreness can be common if your breasts are growing, if you're wearing the wrong size bra or without correct support, in some cases it can be due to issues such as cysts or in rare cases due to breast cancer. If this occurs regularly see your doctor to determine the cause of the soreness.
It is unlikely that the lack of soreness is due to the implants, but even if that were the case, it is not cause for alarm. In fact, consider it a blessing. It could be that extra breast tissue and glandular tissue is not yet forming. Or it could be that you won't experience any soreness at all. Some women are lucky that way!
Will depakote cause you to test positive for thc
Sore breasts may be an indication of hormonal changes such as ovulation, menstruation or pregnancy - not normal, but can occur if there are hormonal imbalances. Breast soreness can also be due to breast growth, especially in your teens, also if you're wearing a bra that is too small or that doesn't give your breasts enough support this can also cause breast soreness.
There are several possibilities matching those symptoms. It could be mastitis. It could be fibrocystic breast condition. The best you can do is to visit a doctor. In order to set a diagnosis, it is needed at least a breast ultrasound and/or a mammogram.
Some women will notice increased breast size on hormonal birth control like the patch, pill, or ring. Most women will not have this side effect.